# SDR SWAA2022032211922

- Difficulty date: October 16, 2019
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 47,432 hours, 28,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK #1 HAS CORROSION @ STA 695 / BLENDED AREA REMOVED .042 INCH WHICH IS BEYOND LIMITS PER SRM 53-00-52-1A-1. SEAT TRACK MPN IS 144A5350-3. SEAT TRACK #1 SECTION REPLACED FROM STA 540 TO 727B ON NON ROUTINE G689816.
